# SDR AALA201711029013

- Difficulty date: November 1, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 6,471 hours, 2,499 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE WARNING.   AIRCRAFT LIGHT CAME ON FOR 5 SECONDS IN FLIGHT THEN STOPPED.  MAINTENANCE FOUND NO MESSAGE ON ECAM, SYSTEM TESTED OK IAW AMM 26-17-00.
